MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Clave¿ Connector; Set, Administration, Intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Clave¿ Connector; Set, Administration, Intravascular
Catalog Number 011-C1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved clave connector.It was reported patient's mom advised once they had connected the bionector was leaking so they had to change it and use another bag.The status of the product at the time of the event when it was connected to the patient.Unknown, leak observed after patient connected.The event occurred on (b)(6) 2026.The product in clinical use at the time of event.There was patient involvement.No patient harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.E1.Initial reporter phone is (b)(6).

Brand Name
Clave¿ Connector
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50807925
Report Number9617594-2026-01296
Device Sequence Number8597145
Product Code FPA
UDI-Device Identifier00840619000011
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUK
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C1000
Device Lot Number10986029
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown